# SDR SIMA200214806

- Difficulty date: May 3, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GALLEY CENTER FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED SUPPORT IAW EMB 145 SRM 51-20-01, 51-20-03, 51-40-01, 51-40-02, 51-40-04, 51-40-07.  (M)
